# SDR AALA201904029017

- Difficulty date: April 1, 2019
- Submitted: April 2, 2019
- Operation: Air carrier
- Aircraft: N807AW
- Make and model: Airbus A319-132
- Aircraft serial: 1064
- Aircraft time: 63,526 hours, 28,165 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R1 AND R4 DOOR ASSIST BOTTLES REQUIRED SERVICING. MAINTENANCE SERVICED R1 AND R4 (SEE AALA201904029026) DOOR ASSIST BOTTLES  TO PROPER PRESSURE PER AMM 52-10-00.
